Магия комплексных чисел
Kvant, no. 5 (2017), pp. 5-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{KVANT_2017_5_a1,
author = {A. L. Kanunnikov},
title = {{\CYRM}{\cyra}{\cyrg}{\cyri}{\cyrya} {\cyrk}{\cyro}{\cyrm}{\cyrp}{\cyrl}{\cyre}{\cyrk}{\cyrs}{\cyrn}{\cyrery}{\cyrh} {\cyrch}{\cyri}{\cyrs}{\cyre}{\cyrl}},
journal = {Kvant},
pages = {5--11},
year = {2017},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/KVANT_2017_5_a1/}
}
A. L. Kanunnikov. Магия комплексных чисел. Kvant, no. 5 (2017), pp. 5-11. http://geodesic.mathdoc.fr/item/KVANT_2017_5_a1/